# SDR EIA990171

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE KEEL BEAM AND STRINGER 29L WAS FOUND TO HAVE HEAVY CORROSION.  SKIN AND WEB ATTACHED TO KEEL BEAM AT FS 483 TO FS 503 ALSO SHOWED SIGNS OF CORROSION.  REPAIR COMPLETED WITH ECRA 915-53-35-2.  TREATED ALL REPAIRED PARTS AND AREAS PER SRM DC9 51-10-3 PAGE 18.  PRIMED REPAIRED PARTS AND AREAS PER DC9 51-10-3 PAGE 16.  (M)
